# SDR MASA2020031000100

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 39,414 hours, 31,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13AC EMER EXIT LIGHT ONE BULB INOP.  PLACED ON MEL
